# SDR NACA2023080950002

- Difficulty date: August 5, 2023
- Submitted: August 10, 2023
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767-300
- Aircraft serial: 30565
- Aircraft time: 76,394 hours, 17,639 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN ALT EICAS MSG ON DESCENT INTO MIA. ASSOCIATED STATUS MESSAGE CABIN ALT AUTO 1 & 2. DEFERRED CABIN ALT 2 IAW MEL 21-31-01A CAT C
